# SDR DXTA2014042105737

- Difficulty date: April 17, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 9,911 hours, 7,814 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Power Unit
- Part number: 38007221
- Part serial: P427
- Condition: Malfunctioned
- Part time: 4,502 hours, 8,255 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FILLED CABIN & COCKPIT ON APU STARTUP WITH BLEED AIR ON.   REMOVED AND REPLACED AUX POWER UNIT IAW MM 49-10-00. COMPLIED WITH ECU BURN-IN AND COALESOR SOCK CHANGE IAW MM 21-51-00. OPS AND LEAK CHECKS GOOD.
